ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2018) A Construction Principle for Tight and Minimal Triangulations of Manifolds. In: EXPERIMENTAL MATHEMATICS, 27 (1). pp. 22-36.

Bagchi, Bhaskar and Datta, Basudeb and Spreer, Jonathan (2017) A characterization of tightly triangulated 3-manifolds. In: EUROPEAN JOURNAL OF COMBINATORICS, 61 . pp. 133-137.

Basak, Biplab and Spreer, Jonathan (2016) Simple crystallizations of 4-manifolds. In: ADVANCES IN GEOMETRY, 16 (1). pp. 111-130.

Bagchi, Bhaskar and Datta, Basudeb and Spreer, Jonathan (2016) Tight triangulations of closed 3-manifolds. In: EUROPEAN JOURNAL OF COMBINATORICS, 54 . pp. 103-120.

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2015) Separation index of graphs and stacked 2-spheres. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 136 . pp. 184-197.

This list was generated on Fri Oct 18 06:51:05 2019 IST.